# SDR AALA201910309002

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 57,267 hours, 24,005 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AUTO THROTTLES DISENGAGED TWICE. ONCE AT TAKEOFF AND ONCE AT CRUISE. CREW WAS ABLE TO REENGAGE BOTH TIMES. MAINTENANCE ACCOMPLISED A/T BITE IAW FIM 22-31-00. NO FAULTS IN CURRENT STATUS. FOUND FAULT T/O SET HI IN HISTORY. ACCOMPLISHED FIM 22-31-00-810-817. TEST PASSED, OK FOR SERVICE.
